# SDR CA991103048

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB4TN3
- System (JASC): 3234 · Landing Gear Selector
- Part: Contact
- Condition: Failed
- Location: Mlg Selector
- Component: Hartman, MC815AS1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE CREW SELECTED GEAR UP BUT THE GEAR FAILED TO RETRACT.  THE AIRCRAFT RETURNED TO BASE.  TROUBLESHOOTING REVEALED THAT A SET OF POINTS IN THE LANDING GEAR CONTROLLER WELDED TOGETHER. THE MOTOR WAS REPLACED.  THIS IS THE FOURTH PROBLEM  WITH THESE CONTROLLERS.  SUBMITTER STATED NOW REQUIRING THE VENDOR TO OVERHAUL THE UNIT IN ADDITION TO POLISHING THE POINTS.  THESE UNITS WERE ONLY BEING SENT FOR POINTS POLISHING IN THE PAST.  ADDITIONALLY, IT HAS BEEN DETERMINED THAT THE CONNECTING CABLES TO THE MOTOR CONTROLLER CAN ROTATE THE STUD WHEN TIGHTENING.  INSIDE THE CONTROLLER THE STUD IS SQUARE AND IF IT ROTATES, WILL BRING IT CLOSER TO THE CONTACTS, WHICH COULD CAUSE A PROBLEM AS WELL.
